# SDR AALA202111150361

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 88,740 hours, 11,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT CAPSULE LENS MISSING AT FWD GALLEY LH LOWER NEAR 1L DOOR. REPLACED LIGHT ASSEMBLY WITH NEW IAW AMM 33-51-05, OPS CHECK GOOD.
